Darkforum.com - Dark Stories, Dark Art, Poetry, Photography, Debates and Discussions
Home Register FAQ
Go Back   Darkforum.com - Dark Stories, Dark Art, Poetry, Photography, Debates and Discussions > Welcome > Socialize
Reload this Page medicines, side effects, HELP!
Reply
 
Thread Tools Display Modes
Old 07-04-02   #1
skarllette
Guest
 
skarllette's Avatar
 
Posts: n/a
medicines, side effects, HELP!

alright. to start this out i'm going to have to bore you with a few details to my problem. almost two years ago, i started on zoloft. i've been on it, in stedily increasing dosages for quite some time now. as of awhile ago, i've been taking 200 mg. of course, this turned me into a horrible zombie. after trying to endure the sleepy-ness for a few months, i finally confronted my doctor with this side effect that was claiming my life. so to help me out, she started me on 100 mg of wellbutrin, twice a day. after a month, i told her that the symptoms of my fatigue and depression were subsiding a bit... and my weight was going down a little too. of course, pleased with these results, but not convinced they were good enough, she bumped up my dosage to 150mg twice a day. to boot, i'm also on 10 mg singulair (asthema), and 10 mg clairiton. i know what the side effects of all of these are...

so now, as of this morning, my body is jittery, but my mind is asleep. i'm nauseaus and vomiting (mostly stomach acid) and when i'm not doing either of those two, i'm dizzy and disoriented. my body is in horrible pain most of the time so i LIVE off of advil and ibuprofin. the thing i don't understand is: how come all of a sudden, after a week of taking that much wellbutrin, is my body JUST now experiencing these side effects. i understand that they are all side effects of both wellbutrin and zoloft, but i've been taking this combo for a month and a half now? can someone give me some idea what's going on and what i can do about it (besides go to the doctor)? is it the medicine, or is there possibly something else wrong with me? please, any advice is appreciated.

blessed be,

skarllette
  Reply With Quote
Old 07-05-02   #2
Edge
Soi.
 
Edge's Avatar
 
Join Date: Sep 2001
Location: Greece.
Posts: 10,000
Edge is on a distinguished road
Credits: 100,046
I am sorry I cannot help you, but the least thing I could do is find all the side effects of these medicine for you :

zoloft
http://www.prozactruth.com/.htm

wellbutrin
http://www.wellbutrin-side-effects.com/

ibuprofin
http://www.discount-vitamins-herbs.net/shoppingI.htm

advil
http://home.intekom.com/pharm/wyeth/advil-cs.html

singulair
http://www.druginfonet.com/pi_mfr/pp...i/singulai.htm

claritin
www.claritin.com/-/claritin/main


Sorry if this is not helping you. All I can advice you is read about those medicine and see if there is a problem when combining them.





__________________
I want to live in a world of peace
Without conflict, like the one I’ve seen in my dreams.
I just can’t keep it inside
I’ve gotta say what I wanna say
Your face doesn’t show your fighting pose.
is Offline   Reply With Quote
Old 07-05-02   #3
Barely Breathing
Pocket size pocket
 
Barely Breathing's Avatar
 
Join Date: Apr 2002
Location: </^\>
Posts: 7,796
Barely Breathing will become famous soon enough
Credits: 201,964
sry tiff, the only advice i can give you is go back to your doc. try going to a diff doc and getting his view.

get better...

love

Your Dark Princess

-Dri-
__________________
May Angels Lead You In
is Offline   Reply With Quote
Old 07-05-02   #4
Waited4thegood
Embracer Of The Dark
 
Waited4thegood's Avatar
 
Join Date: May 2002
Location: Room with Rubber walls in Pittsburgh
Posts: 423
Waited4thegood
Credits: 7,605
ok i don't know wht to tell you so all i'll say the pink thick liquid helps everything
__________________

To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.


To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.


is Offline   Reply With Quote
Old 07-05-02   #5
skarllette
Guest
 
skarllette's Avatar
 
Posts: n/a
a bit better

i'm a bit better since yesterday. i'm REALLY tired tho... i think i'm just sick... that's all. i haven't really felt nauseus yet. i haven't thrown up since 11 last night. but i ACHE. really really really really bad... especially my back. so i'm pretty much bedridden when the pain gets to the unbearable phase. but thanks for the help guys and i'll keep you posted!
  Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Recent Threads
Overflowing asylums
3 Weeks Ago 01:23
Last post by JeNn_DeViLz
11 Hours Ago 19:27
Hey fr0g
2 Days Ago 01:49
Last post by thefr0g
1 Day Ago 15:36
Obama sends a letter.
2 Days Ago 21:42
Last post by Sic Simon
2 Days Ago 21:42
what surprised you today?
04-11-13 17:55
Last post by Sic Simon
2 Days Ago 21:19
Science Disproves...
11-01-10 14:38
by Pahu
Last post by Sic Simon
2 Days Ago 21:16
Whats your job?
11-20-07 14:57
Last post by Sic Simon
4 Days Ago 20:26
what have you eaten...
12-24-03 19:43
Last post by JeNn_DeViLz
5 Days Ago 10:09
Darkforum Youtube!
03-25-13 07:48
Last post by JeNn_DeViLz
5 Days Ago 09:32
vote or die
2 Weeks Ago 01:56
Last post by JeNn_DeViLz
5 Days Ago 09:20
vote or die
2 Weeks Ago 02:02
Last post by Sic Simon
1 Week Ago 21:45
Online Users: 74
3 members and 71 guests
cotiffanyneckla, promlong, watchestag
Most users ever online was 1928, 06-09-15 at 18:20.
Powered by vBadvanced CMPS v3.0 RC2


Powered by vBulletin® Version 3.8.1
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
vBulletin Skin developed by: vBStyles.com

© 2006 - 2016 Dark Forum | About Dark Forum | Advertisers | Investors | Legal | A member of the Crowdgather Forum Community